Swollen Lips After Taking Vitamin A?

Illustration of Swollen Lips After Taking Vitamin A?
Illustration: Swollen Lips After Taking Vitamin A? images.medindia.net

Good afternoon, my niece is often 4 years old. My Sodara said a nutritionist said that usually lack of vitamin A. Indeed, this child does not really like vegetables and fruits. maybe that’s one factor.

1 Answer:

Hello Popi1,

Thank you for asking HealthReplies.com.

Bintitan (hordeolum) actually does not specifically refer to deficiency (deficiency) of vitamin A. Bintitan usually occurs due to malfunction of the oil glands in the eyelids, poor personal hygiene (especially the eyes), or the use of harmful chemical substances (such as cosmetics that have expired) around the eyes. Vitamin A deficiency is more common, causing sufferers to experience excessive hair loss, skin problems, dry eyes, farsightedness, and more prone to infections. But it is true, dry eyes and the tendency of infection in people with vitamin A deficiency can cause a person more easily experience stints.

Giving drugs or supplements (including vitamins) to children should not be done haphazardly without advice and direct supervision from a doctor in order to minimize the risk of dangerous side effects. Vitamin A is widely available in natural food sources, such as liver, cod, tuna, salmon, mackarel, cheese, sweet potatoes, kale, carrots, spinach, and so on. Safer, you give your niece vitamin A from natural ingredients like this so that the risk of side effects can be minimized.

Swelling, dryness, and thrush on your nephew's lips may indeed indicate a vitamin A allergy. It could also be that complaints on his lips occur due to irritation, viral infections, fungal infections or other microorganisms, insect bites, xerostomia, immune disorders, and so on. This condition, if it does not improve within 3 days, should be examined directly by a doctor or pediatrician in order to provide the right solution.

The following initial steps can be done at home:

Encourage your niece not to suck, bite, lick, let alone rub her lips Don't hold lips with dirty hands Eat more fruits, vegetables, and drink more water Keep eye hygiene, don't be rubbed or held with dirty hands Compress the creases in the eyes with warm water Don't carelessly consume or apply drugs without doctor's advice. Hope it helps.

: by

Related Question

Causes Of Chest Pain That Radiates To The Left Arm And Jaw?

Causes Of Chest Pain That Radiates To The Left Arm And Jaw?

(2 years ago)

… I am 14 years old … my chest sometimes aches spreading to my left or right arm … at the same time … but it’s only for a few seconds … after th...

Can You Stop Taking The Drug Bisoprolol?

Can You Stop Taking The Drug Bisoprolol?

(2 years ago)

Excuse me, I am Ridwan, 24 years old. I want to ask, can I stop taking bisoprolol (concor) and switch to herbal remedies such as a single concoction of honey mixed with garlic. The...

The Impact If The Consumption Of Chips From Excessive Rambutan Seeds?

The Impact If The Consumption Of Chips From Excessive Rambutan Seeds?

(2 years ago)

I make chips from rambutan seeds, is there any effect if it is consumed continuously? Some say that heady foam...

Leave a Reply

Your email address will not be published.